Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Voropaeva, G A

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:131
Abstract pages:1558
Full texts:631
References:94

http://www.mathnet.ru/eng/person22850
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/284953

Publications in Math-Net.Ru
1987
1. G. A. Voropaeva, V. L. Dubnov, V. P. Maslov, “Asymptotic Lagrangians of a manifold and the complex WKB method”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 31 (1987),  93–192  mathnet  mathscinet  zmath; J. Soviet Math., 46:3 (1989), 1906–1977
2. G. A. Voropaeva, V. L. Dubnov, V. P. Maslov, “Dissipative-asymptotic manifolds”, Itogi Nauki i Tekhniki. Ser. Sovrem. Probl. Mat. Nov. Dostizh., 31 (1987),  3–92  mathnet  mathscinet  zmath; J. Soviet Math., 46:3 (1989), 1843–1906
1982
3. G. A. Voropaeva, V. L. Dubnov, “Functions of generating operators in a Banach lattice – example of a $\mu$-lattice”, Uspekhi Mat. Nauk, 37:1(223) (1982),  145–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 37:1 (1982), 182–183  isi
1976
4. G. A. Voropaeva, “On the question of the uniqueness of the weak solution of an equation with operator coefficients”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 7,  11–21  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:7 (1976), 8–16
1970
5. G. A. Voropaeva, V. P. Maslov, “M. V. Keldysh's multiple completeness and the uniqueness of the solution of the corresponding Cauchy problem”, Funktsional. Anal. i Prilozhen., 4:2 (1970),  10–17  mathnet  mathscinet  zmath; Funct. Anal. Appl., 4:2 (1970), 99–105
6. G. A. Voropaeva, “Задача типа Коши для псевдодифференциальных уравнений с операторными коэффициентами”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 7,  35–39  mathnet  zmath
7. G. A. Voropaeva, “The theorem of M. V. Keldysh on $n$-fold completeness, and the convergence of the solution of a Cauchy difference problem”, Uspekhi Mat. Nauk, 25:3(153) (1970),  265–266  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022